# SDR HEEA202501070002

- Difficulty date: December 29, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 10,809 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 709001104
- Part serial: B0373
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LANDING GEAR WOULD NOT RETRACT WHEN GEAR HANDLE WAS RAISED. PILOT ELECTED TO LOWER GEAR HANDLE AND LAND.
